MathSciNet Relay Station
MathSciNet bibliographic data
MR1076579 (91m:58122) 58F15 (28D15)
Snavely, Mark R. Markov partitions for the two-dimensional torus. Proc. Amer. Math. Soc. 113 (1991), no. 2, 517–527.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement